×

zbMATH — the first resource for mathematics

Uniqueness in Cauchy problems for differential equations with constant leading coefficients. (English) Zbl 0077.09402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aronszajn, C. R. Acad. Sci. Paris 242 pp 723– (1956)
[2] Carleman, C. R. Acad. Sci. Paris 197 pp 471– (1933)
[3] Ark. Mat. Astr. Fys. 26B pp 1– (1939)
[4] Douglis, Comm. Pure Appl. Math. 6 pp 291– (1953)
[5] de Giorgi, Rend. Mat. e Appl., Ser. 5 14 pp 382– (1955)
[6] Hartman, Amer. J. Math. 77 pp 453– (1955)
[7] Über die Eindeutigkeit beim Cauchyschen Anfangswertproblem einer elliptischen Differentialgleichung zweiter Ordnung, Nachr. Akad. Wiss. Göttingen, No. 1, 1955, pp. 1–12. · Zbl 0067.07503
[8] Hörmander, Acta Math. 94 pp 161– (1955)
[9] John, Comm. Pure Appl. Math. 2 pp 209– (1949)
[10] John, Ann. Mat. Pura Appl., Ser. 4 40 pp 129– (1955)
[11] Comm. Pure Appl. Math. 8 pp 591– (1955)
[12] Lax, Comm. Pure Appl. Math. 9 pp 7– (1956)
[13] Müller, Comm. Pure Appl. Math. 7 pp 505– (1954)
[14] The problem of uniqueness for the solution of a system of partial differential equations, Bull. Acad. Polon. Sci. Cl. III. 2, 1954, pp. 55–57. · Zbl 0055.32304
[15] Protter, J. Rational Mech. Anal. 3 pp 435– (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.